# SDR UPS99829571

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 313
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

INSPECTION TYPE:N/A, ON FINAL APPROACH LOWERED LANDING GEAR, RT MAIN GREEN LIGHT DID NOT ILLUMINATE.  CYCLED GEAR, SAME INDICATION.  ALSO, RED NOT LATCHED LIGHTS DID NOT ILLUMINATE.  AFTER MISSED APPROACH RAISED GEAR, REPLACED BULBS, LOWERED GEAR, RT MAIN ILLUMINATED AS NORMAL.  SYSTEM OPS CHECKED NORMAL.
